Ciprofloxacin vs Clindamycin

CiprofloxacinCiprofloxacin ClindamycinClindamycin
ciprofloxacin is used to treat a variety of bacterial infections. Ciprofloxacin belongs to a class of drugs called quinolone antibiotics. It works by stopping the growth of bacteria.Clindamycin is used to treat a wide variety of bacterial infections. It is an antibiotic that works by stopping the growth of bacteria.
Add Ciprofloxacin review
guest | 16.06.13
cipro 500 mg for 7 days after the first day everything went away but now its about 2 weeks later and i believe its coming back! i did have slight nausea,dizziness and drowsiness. felt like i was walking around in a haze, i will deff be contacting my docter again, not happy with the results and deff in more pain!
Retired Teacher | 02.05.13
I am on my fourth day of taking Cipro. My doctor prescribed it for a UTI. The first two days were okay, but starting on the third day, the side effects became worse. I was somewhat weak the first couple of days, but after that I have lived in a "Fog"!! I feel very lightheaded, and have minor, but irritating headaches. I dread taking it in the morning because I know that my day is going ...
clemb | 01.04.13
Swallowing muscles hurt..severe pain when swallowing. I have MS. I stopped taking drug for 1/2 day and throat cleared up...problem not MS.Nothing is worse than getting up every fifteen minutes because of Urinary infection.
guest | 07.03.13
Had to have two treatments before this RX worked
guest | 21.02.13
This is my second round on this drug. I take 2 500mg capsules a day for three days. I have noticed dizziness, some stomach cramping. My legs and arms are stiff, however, I do have MS..soo it might be the MS. I had to go off my tizanidine to take this drug, therefore I am experiencing muscle stiffness and sleeplessness. My infection cleared up in the first day!! I just wish I could take my other me ...
Add Clindamycin review
A.C. | 19.09.13
Clindamycin obliterated the good bacteria in my colon. It took nine months of eating yogurt every day to recover.
DEANNE COLE | 11.06.13
Jenna | 11.06.13
abdominal and back pain
guest | 08.06.13
made me dizzy and nauseated
snoozie | 08.06.13
After I took this medication for the required time I developed moderated diarrhea cramping.This necesttated me taking 2 days off of work due to the diarrhea. the doctor then xtraxted 3 broken teeth and wanted to put me on the medication again- I wasn't told that I could develop diarrhea so I again went on it...and it started again so i stopped it!
whocaresanymore | 29.05.13
I went to the doctor with a list of complaints confusion, no energy, general feeling of crap, yellow-green skin, weird rash, can't sleep soundly. I am allergic to this stuff I am positive. doc told me to finish meds. No, I am finding a better listener for a doctor, he is fired!